# SDR DL72S001397

- Difficulty date: July 24, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- Aircraft time: 58,246 hours, 38,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A-1 LTR CK, .25 INCH VISIBLE CRACK IN 870 I/B VERTICAL CHORD.  TIME LIMITED REPAIR INSTALLED PER B-727 DRD 53-10-9D FIG 806D.
